RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dal'nevost. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dal'nevost. Mat. Zh., 2003, Volume 4, Number 2, Pages 252–263 (Mi dvmg162)  

This article is cited in 1 scientific paper (total in 1 paper)

Rheological models of hetero-modular and granular media

V. M. Sadovskii

Institute of Computational Modelling, Siberian Branch of the Russian Academy of Sciences

Abstract: The general scheme for the construction of the mathematical models of uniaxial deformation of rheologically complicated media is described considering different resistrance to stretching and compression deformation. The different possibilities in the way of model generalization to the case of spatial stress and strain state are investigated. The incoming to the models identification problem is discussed. The set of equations that can be used at construction ofeffective calculating algorithms is obtained.

Full text: PDF file (187 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 539.374
MSC: 74E20
Received: 01.11.2003

Citation: V. M. Sadovskii, “Rheological models of hetero-modular and granular media”, Dal'nevost. Mat. Zh., 4:2 (2003), 252–263

Citation in format AMSBIB
\Bibitem{Sad03}
\by V.~M.~Sadovskii
\paper Rheological models of hetero-modular and granular media
\jour Dal'nevost. Mat. Zh.
\yr 2003
\vol 4
\issue 2
\pages 252--263
\mathnet{http://mi.mathnet.ru/dvmg162}


Linking options:
  • http://mi.mathnet.ru/eng/dvmg162
  • http://mi.mathnet.ru/eng/dvmg/v4/i2/p252

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. V. Sadovskaya, “K issledovaniyu razryvov skorostei i napryazhenii v idealno sypuchei uprugoplasticheskoi srede”, Dalnevost. matem. zhurn., 4:2 (2003), 242–251  mathnet
  • Дальневосточный математический журнал
    Number of views:
    This page:407
    Full text:89
    References:22
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019